Structure of a stable invariant set with an infinite number of periodic solutions
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 904-906
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a27,
author = {V. A. Pliss},
title = {Structure of a stable invariant set with an infinite number of periodic solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {904--906},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a27/}
}
V. A. Pliss. Structure of a stable invariant set with an infinite number of periodic solutions. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 904-906. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a27/